# SDR AUS20010534

- Difficulty date: February 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 230353601
- Condition: Failed
- Location: Turbine Section
- Part time: 20,481 cycles
- Component: Turbine Section, Lyc, ALF502R5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE NO6 BEARING FAILED. CONTAMINATION OF ENGINE OILSYSTEM.
